# SDR AALA951865

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Hyd Reservoir
- Part number: C19ES0020
- Condition: Defective
- Location: Yellow Sys
- Component: Lucas
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SDQ - FLT 1266 - AFTER T/O SDQ, SMOKE NOTED IN CABIN AND COCKPIT AND YELLOW HYD SYSTEM QUANTITY NOTED TO HAVE DECREASED.  A/C RETURNED TO SDQ AND LANDED WITHOUT INCIDENT, CHECKED WHEEL WELLS FOR HYDRAULIC LEAKS W/NO DEFECTS FOUND.  SERVICED YELLOW HYD SYSTEM AND ACCOMPLISHED GROUND ENG RUN WITH NO DEFECTS FOUND.  A/C REDEPARTED AND SMOKE AGAIN NOTED IN CABIN AND COCKPIT, BUT NO HYDRAULIC QUANTITY DECREASE.  AIRCRAFT RETURNED SDQ AND LANDED WITHOUT INCIDENT.  REPLACED YELLOW HYDRAULIC SYSTEM RESERVOIR, REPLACED SMOKE DETECTOR IN LOWER AVIONICS COMPARTMENT AND REPLACED COALESCER BAGS ON BOTH AIR CYCLE MACHINES.  AIRCRAFT FUNCTIONAL CHECK FLT AND MX FERRY SDQ/MIA WITH NO DEFECTS FOUND.  SYS OPS CHECKED NORMAL. (M)
